# SDR HALA9900110

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: CON5037
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - AIRCRAFT FAILED TO PRESSURIZE DURNG CLIMB-OUT.  GOT ALT WARNING HORN AT 10,000 FT.  SHORTLY AFTER ATTENDANTS ADVISED SOME CABIN MASKS HAD DEPLOYED.  ATTEMPTED, BUT WAS UNABLE TO REGAIN CONTROL OF SYSTEM IN SEMI-AUTO AND STANDBY MODES.  REMOVED AND REPLACED AUTO CABIN PRESSURE CONTROLLER, STANDBY CABIN PRESSURE CONTROLLER AND TWO EACH OUTFLOW VALVE ACTUATORS.  BITE CHECK NORMAL.  GROUND OPERATION CHECK GOOD.  (M)
